# SDR FDEA201301090059

- Difficulty date: January 9, 2013
- Submitted: January 9, 2013
- Operation: Air carrier
- Aircraft: N938FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24292
- Aircraft time: 82,270 hours, 24,774 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520792
- Part serial: BAT891618
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT BS 640-780, RBL 45 HAS SEVERAL NICKS, GOUGES,AND CORROSIONS. REMOVED CORROSION IAW SRM-51-10-02, FOUND SEAT TRACK TO BE OUT OF LIMITS IAW SRM-53-00-52, DETAIL I, FIG 101.  R & R SEAT TRACK IAW SRM-51-40-02 AND SRM-51-40-05.  LOCATED AND DRILLED SEAT TRACK IAW SRM-51-40-05.  TREATED AND PRIMED IAW-SRM-51-20-01, CAT "A" MAJOR REPAIR.
